Aa
A
A
A
Close
Kidney Disease & Disorders Community
4.26k Members
Avatar universal

Loss of Proteins in Urine

My husband is suffering with kidney stones and he got surgery for 3 times (only right kidney and left kidney is normal and no stones and it is functioning properly) and after that his body got swollen completely and after many checkups including biopsy, it is determined that he is losing proteins due to the dysfunction in the filteration of Kidney.  Now he is loosing 11 gms of proteins when he undergone protein loss check up.  His legs, stomach and face is completely swelling.  Is it is a serious problem ?  Will it be cured?  Also he is using some steroids like Mycoral 360 mg.  Will it be ok or any side effects are there in future?  Please suggest some solution whether the kidney gets damaged or right kidney can be removed?  or it will effect left kidney also.  Please advice.  

Awaiting for your reply.

Thanks,
Janaki
2 Responses
Avatar universal
MEDICAL PROFESSIONAL
Hi Janaki,

How is your husband? Proteinuria describes a condition in which urine contains an abnormal amount of protein. Proteins from the blood can escape into the urine when the filters of the kidney, called glomeruli, are damaged. Inflammation in the glomeruli is called glomerulonephritis, or simply nephritis. This  may be due to medical conditions such as  diabetes, hypertension, and other forms of kidney diseases.

Because the protein has left the body, the blood can no longer soak up enough fluid and  swelling in the hands, feet, abdomen, or face may be observed such as seen in your husband. If your husband has persistent proteinuria  additional tests must be done  to evaluate his kidney function. In addition to blood glucose and blood pressure control, the National Kidney Foundation recommends restricting dietary salt and protein. The extent of the damage to the kidneys must first be evaluated by his doctors. An oral steroid may be prescribed for his proteinuria proteinuria.

The side effects of steroids may include adrenal suppression,  insomnia, euphoria glaucoma and cataract formation, fatigue or weakness, abdominal pain, infections, pain in the hips or shoulders, osteoporosis, occurrence of acne and sleeplessness. Some of the less serious side effects of prednisone include weight gain, stretch marks on the skin, swelling in the face, nervousness, increase in appetite and hyperactivity. Discuss any worries with your doctor and work with him for your husband's management plan. The outlook will depend on his present condition.

Take care and regards.
Avatar universal
Use Ayurveda medicine- steorids is whats making your husband and will give your husband all the other side effects mentioned. Get rid of sterois and you will see the swelling gone. Ayurveda herbs will work slowly but slowly--- you have to go to an ayurveda doctor who will treat the cause of the disease not symptoms.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem